# SDR CA060112004

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 519 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Push-Pull Rod
- Part number: C12131
- Condition: Worn
- Location: Mast
- Part time: 503 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING A HYDRAULIC SERVO, IT WAS NOTED THAT THE PUSH PULL TUBE FROM THE SERVO TO THE SWASHPLATE WAS WEARING WHERE IT PASSED THROUGH THE MIDDLE RIB OF THE MAST FAIRING.  THE CHAFING WAS MINOR, AND HAD ONLY GONE THOUGH THE TOP LAYER OF PAINT, AND STARTED ON THE PRIMER.  THE ENGINEERS SUSPECT THAT THE LOWER RIBS OF THE MAST WERE NOT CENTERED PROPERLY DURING MANUFACTUER, AND WERE ALTERING THE POSITION OF THE MIDDLE RIB.
